It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Lupus Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 10-27-2004, 12:55 PM   #1
Member
 
Join Date: Oct 2004
Posts: 54
kimmy13 HB User
pantoloc

hey everyone , i was wondering if anyone could tell me what this is . I am taking plaquenil 200mg twice a day and celebrex 200mg twice a day. my stomach started hurting so my doctor put me on pantoloc which is a proton pump inhibitor 40mg a day. the pantoloc gave me a allergic reaction everything felt fuzzy and puffed up. now my doctor put me on pariet 20mg a day this is a proton pump inhibitor. if i had an allergic reaction to the first inhibitor why would she put me on another. i know its a lower dosage, but i still dont get it. do you guys know a website that will tell you what the ingredients are for these drugs. thanks for reading.
kimmy13

 
Old 10-28-2004, 03:46 PM   #2
Senior Veteran
(female)
 
Join Date: Jan 2003
Posts: 665
AngelicBrat HB UserAngelicBrat HB UserAngelicBrat HB UserAngelicBrat HB UserAngelicBrat HB UserAngelicBrat HB User
Re: pantoloc

Hi Kimmy,

I am on pantaloc also.. its been a dream come true for me in some ways! Pantaloc is a proton pump inhibitor, which means that it prevents the stomach from producing a TON of stomach acid. It works to keep the stomach calmed down so that it doesn't overproduce acid. I hope that it is helping, I notice that it has really helped with my acid reflux! Hope this helps

~Luv, Angelic

 
Sponsors Lightbulb
   
Old 10-29-2004, 10:24 AM   #3
Member
 
Join Date: Oct 2004
Posts: 54
kimmy13 HB User
Re: pantoloc

Hi Angelic,
thank for the info. i have another question. if i am allergic to one proton pump inhibitor why wouldnt i be allergic to the other. i cant take pantoloc i am now taking pariet.
thanks for reading, hope things are well.
kimmy13

 
Old 11-01-2004, 10:56 PM   #4
Member
 
Join Date: Oct 2004
Posts: 54
kimmy13 HB User
Re: pantoloc

hey everybody, i found part of the reason i had an allergic reaction to pantoloc. i learned that this drug disposes itself thru the urinary tract about 90% of it. thats why i had a sharpe pain in my lower stomach. The fuzzy hands feeling and swelling i still dont know the reason for that. anyway hope all are well. later
kimmy13

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
when should you take a pantoloc pill? salspag Acid Reflux / GERD 1 07-24-2008 04:52 AM
Pantoloc any good? Ninja1 Acid Reflux / GERD 4 02-08-2008 12:42 PM
Anybody taking Pantoloc binkyholder Digestive Disorders 1 03-31-2007 11:36 AM
There is a cure for heartburn!! ajas Acid Reflux / GERD 102 10-08-2006 04:09 PM
Constantly Bloated! Only Symptom! Alexlestat Acid Reflux / GERD 3 09-28-2006 09:43 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



VeeJ (172), ladybud (43), AngelicBrat (16), luca689 (7), ksp (6), neveragain444 (6), luvinmusiq (5), brooklyngirl (4), Daisygrace (4), AgedFlowerChild (3)

Site Wide Totals

teteri66 (1180), MSJayhawk (1006), Apollo123 (906), Titchou (850), janewhite1 (823), Gabriel (759), ladybud (755), midwest1 (669), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 05:20 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!